# SDR SWAA2016090855604

- Difficulty date: September 1, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 36,454 hours, 16,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE OUT OF ADJUST.  ADJUSTED THE SLIDE IAW MT.
